# SDR 07FDEA03463

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57110204
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON CENTER WING BOX TOP SKIN AT TR5 AND TR6 RT/LT, FRAME 43-46.2.  REPAIR PERFORMED IAW SRM 57-10-12/FIG 201 AND RAS/042817/015/2006 ISSUE A, EXCEPT FOR DAMAGES AT FRAME 44, BEAM 5 AND 6 LT AND RT, WHICH WAS REPAIRED BY DOUBLER IAW RAS/042972/012/2006 ISSUE A, APPROVED BY EA 6-5710-95921A.
